IJPAM: Volume 18, No. 2 (2005)


E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]

Abstract.Let $X$ be an integral seminormal projective curve of with arithmetic genus $g:= p_a(X) \ge 3$ and $f: Y \to X$ its normalization. Here we study the scrollar invariants of degree $k$ morphism $X \to \mathbb {P}^1$ and extend the related concepts to rational maps (instead of morphisms) and to morphisms with target a smooth curve of genus $>0$ instead of $\mathbb {P}^1$.

Received: November 22, 2004

AMS Subject Classification: 14H20, 14H99

Key Words and Phrases: scrollar invariants, seminormal curves

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 18
Issue: 2